Advertisement

If I'm taking Ketek, could I have trouble seeing clearly?

Ketek (telithromycin), an antibiotic prescribed for certain types of pneumonia, can interfere with eyesight. Some ways in which this drug affects vision include:
  • blurry vision
  • problems focusing
  • seeing double

These vision problems may begin after your first or second dose of Ketek. They usually last for only a few hours. During this time, you can deal with them by not quickly switching from looking at things nearby to looking at things far away. Call your doctor if you have any of these vision problems while taking Ketek.

Continue Learning about Antibiotic

Do I Need an Antibiotic?
Do I Need an Antibiotic?
If you’ve got a fever and you’re coughing, congested or battling a sore throat, chances are you’re also missing work, losing sleep—and running out of ...
Read More
FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
How do antibiotics work?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Each type of antibiotic targets a specific aspect of a bacteria's life by interfering with either th...
More Answers
Does my child need antibiotics if his nose runs with yellow or green mucus?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
When germs that cause colds first infect the nose and sinuses, the nose makes clear mucus. This help...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.